# SDR COMA9910031

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Row 5
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER IS MISSING AT ROW 5.  REPLACED LIGHT COVER.
